# SDR SWIA202162235

- Difficulty date: September 16, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 SECTION IS CORRODED ON THE TOP OF THE BOTTOM FLANGE AT STRG27   (C-CHECK RO 11/04/2021)   REMOVED CORRODED SECTION OF FRAME 333 AT STRG27, REPLACED WITH NEW FRAME SECTION. C/W TASK CARD 51-900-1002-SKY, REF CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01, AND DWG SH6740-32420 REV E.  SEE CONTINUE CARD FOR FULL DETAIL.
